# SDR ABXA2025122313

- Difficulty date: October 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 91,574 hours, 28,340 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, EMERGENCY ESCAPE IN SUPERNUMERARY SELF DEPLOYED ON LANDING.  MAINTENANCE REMOVED AND REPLACED 4 EACH DECENT DEVICES IN SUPERNUMERARY IAW B767 AMM 25-61-03.  THIS CLEARS DI 68427, PLACARD REMOVED.  AIRCRAFT RETURNED TO SERVICE.  ALL 4 P/N'S REMOVED: 379103D-29.  S/N'S REMOVED:  POS: 2SUP   S/N: 12297,  POS: 4SUP  S/N: 20801,  POS: 5SUP   S/N: 20995,  POS:  6SUP   S/N:  24103.
